# SDR AALA202110143029

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 59,066 hours, 24,419 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS STICKY AND DIFFICULT TO OPEN AND CLOSE. RE-SECURED DOOR HANDLE. REMOVED DEBRIS AND CLEANED AREA AROUND FORWARD LAVATORY DOOR. OPERATIONS CHECK GOOD.
